# SDR AALA20120630001

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 68,539 hours, 35,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 39613011
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED TAIL COMPARTMENT HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SENSE LINE ON LEFT FLOW CONTROL VALVE BROKEN.  REPLACED VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
